# SDR QXEA2020062500195

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 26,497 hours, 28,817 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 9752565
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC ISOLATION VALVE WITH NR 1 INBD ROLL SPOILER,  THEN NR 1 ENGINE HYDRAULIC PUMP AND NR 1 HYDRAULIC QTY DEPLETED.  REMOVED FROM SERVICE. REMOVED AND REPLACED THE NR 1 HYD SYSTEM BALANCED RELIEF VALVE IAW AMM 29-11-51-000/400-801.  OPS TESTED GOOD.  NO LEAKS AND NO ASSOCIATED CAUTION LIGHTS. AIRCRAFT RETURNED TO SERVICE.
